A generalization of a basic inequality of Telyakovskiǐ

Research output: Contribution to journalArticle

Abstract

Two classes of numerical sequences are defined by means certain properties of the differences of terms of positive sequences, and their relationship to some newly defined classes and the well-known Sidon-Telyakovskiǐ class is analyzed. It is also verified that if a sequence belongs to the newly defined wider class, then with this sequence in place of the sequence {1/k} an essential inequality established by Telyakovskiǐ can be generalized notably. This new result and the previous generalizations of the original Telyakovskiǐ's theorem are incomparable.

Original languageEnglish
Pages (from-to)161-172
Number of pages12
JournalAnalysis Mathematica
Volume37
Issue number3
DOIs
Publication statusPublished - Sep 2011

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this